ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Heisenberg uniqueness pairs for the hyperbola

Giri, DK and Rawat, R (2020) Heisenberg uniqueness pairs for the hyperbola. In: Bulletin of the London Mathematical Society, 53 (1). pp. 16-25.

[img]
Preview
PDF
Bul_Lon_Mat_Soc_53-1_2021_16-25.pdf - Published Version

Download (166kB) | Preview
Official URL: https://doi.org/10.1112/blms.12391

Abstract

Let (Formula presented.) be the hyperbola (Formula presented.) and (Formula presented.) be the lattice-cross defined by (Formula presented.) in (Formula presented.), where (Formula presented.) is a positive real. A result of Hedenmalm and Montes-Rodríguez says that (Formula presented.) is a Heisenberg uniqueness pair if and only if (Formula presented.). In this paper, we show that for a rational perturbation of (Formula presented.), namely (Formula presented.) where (Formula presented.) and (Formula presented.) is a positive real, the pair (Formula presented.) is a Heisenberg uniqueness pair if and only if (Formula presented.). © 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.

Item Type: Journal Article
Publication: Bulletin of the London Mathematical Society
Publisher: John Wiley and Sons Ltd.
Additional Information: The copyright belongs to John Wiley and Sons Ltd.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 07 Apr 2021 11:31
Last Modified: 07 Apr 2021 11:31
URI: http://eprints.iisc.ac.in/id/eprint/66194

Actions (login required)

View Item View Item